Moments for stationary Markov chains with asymptotically zero drift

Korshunov, Dmitry (2011) Moments for stationary Markov chains with asymptotically zero drift. Siberian Mathematical Journal, 52 (4). pp. 655-664. ISSN 0037-4466

Full text not available from this repository.

Abstract

We consider a Markov chain on ℝ+ with asymptotically zero drift and finite second moments of jumps. We assume that the chain has invariant distribution. The paper is devoted to the existence and nonexistence of moments of invariant distribution. Our analysis is based on the technique of test functions.

Item Type:
Journal Article
Journal or Publication Title:
Siberian Mathematical Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
76865
Deposited By:
Deposited On:
24 Nov 2015 16:40
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:29